I have been on this site before but have a new question. My husband has been on Incivek along with the other 2 meds for 2 months. He has his good days and sometimes very bad days. He was at the dr. Friday & again was told he is extremely anemic because of the Incivek (he was anemic prior to starting this med). He always feels miserable on Saturdays because he administers his PegIntron shot on Friday nights. This time seems worse than others and he is very weak, can barely sit up and I am force feeding him his 20 grams of fat. Has anyone out there ever experienced this worsening of the condition while still on Incivek? (His viral load was over 200,000 but has stayed at 0 since he started this med). Any advice would be so very helpful. Thank you.View Thread
My husband started on the new med. Incivek for Hepatitis C about 3 weeks ago. He is also taking PegIntron & Ribaviran. About 4 days ago he developed an extremely painful rash on his scrotum. He can only take Tylenol for the pain & it hasn't helped at all. This pain, along with the anemia and insomnia are horrible. I have severe Rheumatoid Arthritis & it stops me from being able to do many things I would try to do. Is there anyone out there who has experienced this very painful rash? If so, what have you done for it? We are seeing his doctor tomorrow. Any help would be most appreciated. Thank you.View Thread
Thank you for your help. The Dr. yesterday told me to get him Hydrocortizone ointment (he screamed it burned so badly but it is working). Dr. also told him to double up on his benadryl so he is taking 2 pills before bed. He seems much better today-just have to wait for his blood results. Problem is-he was already anemic & that is also one of the side effects. He has had insomnia but the benadryl helped him sleep last night along w/a mild sleeping pill the dr. gave him yesterday. He isn't incoherent like he was yesterday - even asked if I would put some pork chops on the George Forman grill tonight. Now all I have to do is think of something new with 20 grams of fat - THAT IS GETTING OLD!!!
Dear Tiff, Thank you so much again for your quick response. We went to MD yesterday & to LabCorp for blood work today. Dr. thinks he should continue on all 3 meds. He told him to use Hydrocortisone 1% (over-the-counter) and to double up on his Benadryl. He also gave him a weak rx for sleep and he's been sleeping better today than I have seen him since he started the medications. He's even HUNGRY!!! I'll keep you posted after blood results are back.
Thank you so much for your quick reply. It seems very important to me to have someone who understands what we are going through. Thank God for this blog.
Cliff's appt. is at 2:45 today & I will let you know what happens when we return home. Thank you so very much for your inspiration. I am going to ask for a sleep aid because the Tylenol PM doesn't work.